×

zbMATH — the first resource for mathematics

Milnor fibration at infinity. (English) Zbl 0806.57021
Suppose \(f: C^ n\to C\) is a complex polynomial. The authors show that under certain conditions there is a Milnor fibration at infinity, i.e., if \(S_ R\) is a sphere around the origin of sufficiently large radius then the map \(f/ | f|: S_ R- f^{-1}(0)\to S^ 1\) is a fibration. They also prove a stability theorem in certain circumstances.

MSC:
57R99 Differential topology
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Broughton, S.A., On the topology of polynomial hypersurfaces, Proceedings of symposia in pure mathematics, Volume 40, (1983), Part 1 · Zbl 0526.14010
[2] Broughton, S.A., Milnor numbers and the topology of polynomial hypersurfaces, Invent. math., 92, 217-241, (1988) · Zbl 0658.32005
[3] Eisenbud, D.; Neumann, W., Three-dimensional link theory and invariants of plane curve singularities, () · Zbl 0628.57002
[4] Kouchnirenko, A.G., Polyèdres de Newton et nombres de Milnor, Invent. math., 32, 1-31, (1976) · Zbl 0328.32007
[5] Milnor, J., Morse theory, ()
[6] Milnor, J., Singular points of complex hypersurfaces, () · Zbl 0184.48405
[7] Némethi, A., Théorie de Lefschetz pour LES variétés algébriques affines, C.R. acad. sc. Paris, (1986), t. 303, Serie I, n.12 · Zbl 0612.14007
[8] Némethi, A., Lefschetz theory for complex affine varieties, Rev. roum. math. pures appl., 33, 233-260, (1988) · Zbl 0665.14003
[9] Némethi, A.; Zaharia, A., On the bifurcation set of a polynomial function and Newton boundary, Publ. RIMS Kyoto univ., 26, 681-689, (1990) · Zbl 0736.32024
[10] Neumann, W.D., Complex algebraic plane curves via their links at infinity, Invent. math., 98, 445-489, (1989) · Zbl 0734.57011
[11] Neumann, W.D.; Rudolf, L.; Neumann, W.D.; Rudolf, L., Corrigendum: unfolding in knot theory, Math. ann., Math. ann., 282, 349-351, (1988)
[12] Oka, M., On the bifurcation of the multiplicity and topology of the Newton boundary, J. math. soc. Japan, 31, 435-450, (1979) · Zbl 0408.35012
[13] Oka, M., On the topology of the Newton boundary II, J. math. soc. Japan, 32, 65-92, (1980) · Zbl 0417.14004
[14] Oka, M., On the topology of the Newton boundary III, J. math. soc. Japan, 34, 541-549, (1982) · Zbl 0476.32016
[15] Pham, F., La descente des cols par LES onglets de Lefschetz, avec vues sur Gauss-Manin, Systèmes différentiels et singularités, 130, (Juin-Juillet 1983), Astérisque
[16] Varchenko, A.N., Theorems on topological equisingularity of families of algebraic varieties and families of polynomial maps, Izvestiya akad. nauk, 36, 957-1019, (1972)
[17] Hà, H.V.; Lê, D.T., Sur la topologie des polynômes complexes, Acta math. vietnamica, 9, 21-32, (1984) · Zbl 0597.32005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.